Seriously Considering Rehab

3 Replies Updated



Conversation Starter

Comments Submitted Says:


After reading about other's use of percocet and the dangers of aspirin, I am really scared about my health. I am currently taking between 15-20 percocet a day. They are 10 mg. I had a spinal fusion in July and it was by far the worst experience of my life. Before the surgeryI was taking too much of the percocet because I have 3 herniated discs and the pain at times was unbelievable. My tolerance grew, and I started to need to take more and more to be confortable. When I got out of surgery after the doctor inserted metal in my back, I was in so much pain I wanted to die. Of course the hosital only gave me 5 mg. every 6 hours. I didnt know that pain like that existed. Anyway, I am now prescribed (2) every 4-6 hours, but I take much more. My question is this: what can I expect as far as withdrawl symptoms and does anyone know of any rehab facilities that accept Medicare and state of CT Medicaid? Does anyone think I could sto at home by myself or should I be afraid of sezuires, Etc? Also I take paxil for depression and have been taking it for some time. It does notwork as well as it used to and believe it or not the percocet really helps with the depression. I was wondering if anyone else has found that percocet alleviates depressiuon? And last but not least, my doctor recently also started me on oxycontin which I have not abused as of yet, but if it starts not to work unless I take more I really dont want to be addicted to that too. I would appreciate any advice or comments from anyone, I'm really scared. Thank you much - Lisalee



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Trying to stop on your own, cold turkey would be very dangerous. With the amounts you have been taking, it could even be fatal.

You need to speak to your doctor immediately.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
kenny Says:

Wow! That sounds just like my life WAS! It got so bad for me I was taking up to 60, Yes 60, 10mg of Loritab a day. I ended up in rehab and got clean fro a while then relaped about 1 1/2 yr later. The withdrawls on pain meds s very difficult. Trust me I know. After my relapse I wanted to get clean but didn't want to go back to rehab. I heard about SABOXONE. It is a withdrawl drug. I STRONGLY suggest you go see a good Phychiatrist and follow his/her instuctions while taking Saboxone.I have been on it for 9 months now and have never felt better. Pain level is down to a 1. I'd love to talk to you more about it. So email me if you can.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
d1sc1ple Says:

there is hope. 4 years ago i was taking 8 or so 80mg oxys daily. plus handfuls of perc 5s and 10s. it took rehab for me but withdrawals of opiates will not kill you. it just feels like it. search in your area for support groups such as narcotics anonymous. that will be your best defense. and remember, on matter what, you can do it. you will be in my prayers.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Considering withdrawal because of difficulty getting medications
I am a RSD patient that felt fortunate I only took 3 1/2 years to be diagnosed. For the last 8 years , in East Tn,I have... 3 replies
considering felbatol
Did anyone have side effects? ## Hello, Terry! How are you? Every medication carries the risk of causing side effects, e... 2 replies
TO ANYONE CONSIDERING THIS MED, DON'T TAKE IT !!!!
RECLAST & PROLIA both CAN & DO CAUSE WHATEVER YOU READ ON HERE. tHEY BOTH ARE NOT THE PROPER DRUGS FOR ANY OF US... 2 replies
Testopel - considering; several questions
Hey guys, Lived with Low T for 30+ years. I'm 55. Libido is low, fatigued, fat, sleep disorders... Doc is going to g... 12 replies
I hate my pm dr & am considering weaning off my meds at home
I am a 60 year old female. I was in a roll-over car accident in 1973, just before my 19th birthday. I spent 3 weeks in t... 4 replies
Seriously concerned mother of a 4 year old taking Miralax
I am very concerned about a investigation that was recently aired this past week on 6 abc news about a group of parents ... 1 reply
Seriously, what kind of pill is this?
I found a small round white pill with the following: One small triangle followed by an oval upright shape followed by an... 1 reply
Lyrica Has Seriously Impaired My Mind... Memory loss
Lyrica Has Seriously Impaired My Mind And Damaged My Parotid Gland. After only 2 and 1/2 weeks on it (for neurogenic pai... 19 replies
Best Rehab Center for treatment of Opana
My husband is an addict. He has been taking Opana for 2 years+ with Lyrica. Looking for a treatment center, preferably i... 1 reply
drug rehab for people using fentanyl 6 years in canada
I have been on tylenol4 precocet and now I am taking 150mg of fentanyl patches for over 6 years now I have told my DR ab... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 12 January 2009.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA